# SDR 05FDEA01068

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BETWEEN FR 54.2 AND FR 54.3 ON STR 56 RT HAS 3 AREAS OF CORROSION.  REF FEDEX EA 6-5310-88741, REMOVED SHEAR TIE, REMOVED FASTENERS IAW A310-200 SRM 51-40-21.  REMOVED CORROSION, CHECK MATERIAL LOSS IAW A310-200 SRM 53-10-00 PG 123 ITEM 24.  FOUND TO BE WITHIN LIMITS.  ALODINED, PRIMED, AND TOPCOATED AREA IAW A310-200 SRM 51-23-20.  REINSTALLED SHEAR TIE AND FASTENERS IAW A310-200 SRM 51-40-21.
